# SDR ABXA20231230231

- Difficulty date: December 30, 2023
- Submitted: January 1, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 97,741 hours, 36,136 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT FD INOP AND ALT IND ON A/S INOP .A/C  RETURNED TO GATE MAINTENANCE GROUNDED A/C .C/W TURNING OFF FLIGHT DIRECTOR AND COMPLETE IRU REALIGNMENT PER AMM 34-24-01  OPS CHECK GOOD ON CAPT'S AND FO'S FLIGHT DIRECTOR  A/C REMAINS CAT IIIB STATUS.MAINTENANCE RETURNED TO SERVICE AND A/C  DISPATCHED.
